| Catalog Number |
01.29.203 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
03/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 4 months after primary, the patient came in reporting instability due to a leg length discrepancy and the cause is unknown.The surgeon revised the head and liner and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 18-mar-2024.Lot 2302538: (b)(4) items manufactured and released on 22-feb-2023.Expiration date: 2028-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved, batch review performed on 18-mar-2024: liner: versafitcup dm 01.26.2856mhc double mobility hc liner ø 56/28 (k092265) lot 2311945: (b)(4) items manufactured and released on 26-jun-2023.Expiration date: 2028-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.